Alert archive / Alabama / Red Flag Warnings in 2014

Red Flag Warning 16, NWS Tallahassee, FL

November 18, 20144 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Nov 18, 2014, 2:32 PM CST for 4 counties in Florida; 5 counties in Alabama. It took effect at Nov 19, 2014, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 18, 2014, 2:32 PM CST (20:32 UTC)
In effect from
Nov 19, 2014, 11:00 AM CST
Expired
Nov 19, 2014, 5:00 PM CST
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Leon County, FL, Wakulla County, FL, Washington County, FL

The radar

The Ft Rucker radar (KEOX), 64 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2014-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2014-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -225 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1356 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-225 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WWUS82 KTAE 182032
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 PM EST TUE NOV 18 2014

...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 4 PM CST THIS AFTERNOON 
FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 25 PERCENT ALONG WITH BREEZY NORTHERLY WINDS...

...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 5 PM EST THIS AFTERNOON
FOR CENTRAL AND COASTAL WALTON COUNTY IN FLORIDA FOR RELATIVE HUMIDITY 
VALUES BELOW 25 PERCENT ALONG WITH 20-FOOT WINDS OF 15 MPH AND ERC VALUES 
OF 32...AND FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA 
FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ALONG WITH ERC
VALUES OVER 40...

...RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 5 PM CST WEDNESDAY FOR 
ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 6 PM EST WEDNESDAY
FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA DUE TO LONG 
DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT AND ERC VALUES EQUAL OR 
GREATER THAN 37... 

.A RED FLAG WARNING CONTINUES ACROSS THE SOUTHEAST CORNER OF ALABAMA
AND PORTIONS OF NORTHWEST FLORIDA THIS TUESDAY AFTERNOON. ALTHOUGH
MAX TEMPERATURES WILL BE ABOUT 5 TO 10 DEGREES WARMER ON WEDNESDAY...DEW
POINTS WILL BE VERY LOW RESULTING IN MINIMUM RELATIVE HUMIDITY VALUES
IN THE UPPER TEENS TO LOWER 20S THROUGHOUT THE TRI-STATE REGION.
RED FLAG CONDITIONS ARE LIKELY ACROSS THE SAME AREAS ON WEDNESDAY
AND THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO THE RED FLAG WARNING.
INCREASING LOW LEVEL MOISTURE STARTING ON THURSDAY WILL OFFSET ANY
FIRE WEATHER CONCERNS AT LEAST THROUGH THE UPCOMING WEEKEND.

ALZ065>069-FLZ010-012-017-027-112-127-190830-
/O.UPG.KTAE.FW.A.0012.141119T1700Z-141119T2300Z/
/O.NEW.KTAE.FW.W.0016.141119T1700Z-141119T2300Z/
/O.CON.KTAE.FW.W.0015.000000T0000Z-141118T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-WASHINGTON-INLAND BAY-LEON-
INLAND WAKULLA-COASTAL BAY-COASTAL WAKULLA-
332 PM EST TUE NOV 18 2014 /232 PM CST TUE NOV 18 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/
THIS AFTERNOON FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT AND FOR
WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA FOR LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT ALONG WITH ERC
VALUES OVER 40...

...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ WEDNESDAY FOR ALL OF OUR SOUTHEAST ALABAMA
COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25
PERCENT AND FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN
FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28
PERCENT AND ERC VALUES EQUAL OR GREATER THAN 37...

* HUMIDITY...AROUND 20 TO 23 PERCENT FOR 5 TO 6 HOURS.

* ERC VALUES IN FLORIDA...OVER 40.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ008-108-182200-
/O.CON.KTAE.FW.W.0015.000000T0000Z-141118T2200Z/
CENTRAL WALTON-SOUTH WALTON-
232 PM CST TUE NOV 18 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON FOR CENTRAL AND COASTAL WALTON COUNTY IN FLORIDA FOR
RELATIVE HUMIDITY VALUES BELOW 25 PERCENT ALONG WITH 20-FOOT WINDS
OF 15 MPH AND ERC VALUES OF 32...

* WIND...AROUND 15 MPH.

* HUMIDITY...AROUND 24 TO 25 FOR AROUND 3 HOURS.

* ERC VALUES...32.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY
3 follow-up statements
395 
WWUS82 KTAE 190202
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
902 PM EST TUE NOV 18 2014

...RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 5 PM CST
WEDNESDAY FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 6 PM EST
WEDNESDAY FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN
FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
28 PERCENT AND ERC VALUES EQUAL OR GREATER THAN 37...

.ALTHOUGH MAX TEMPERATURES WILL BE ABOUT 5 TO 10 DEGREES WARMER
ON WEDNESDAY...DEW POINTS WILL BE VERY LOW RESULTING IN MINIMUM
RELATIVE HUMIDITY VALUES IN THE UPPER TEENS TO LOWER 20S
THROUGHOUT THE TRI-STATE REGION. RED FLAG CONDITIONS ARE LIKELY
ACROSS THE SAME AREAS ON WEDNESDAY AND THE FIRE WEATHER WATCH HAS
BEEN UPGRADED TO THE RED FLAG WARNING. INCREASING LOW LEVEL
MOISTURE STARTING ON THURSDAY WILL OFFSET ANY FIRE WEATHER
CONCERNS AT LEAST THROUGH THE UPCOMING WEEKEND.

ALZ065>069-FLZ010-012-017-027-112-127-190930-
/O.CON.KTAE.FW.W.0016.141119T1700Z-141119T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-WASHINGTON-INLAND BAY-LEON-
INLAND WAKULLA-COASTAL BAY-COASTAL WAKULLA-
902 PM EST TUE NOV 18 2014 /802 PM CST TUE NOV 18 2014/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TO 6 PM EST /5 PM CST/ WEDNESDAY FOR ALL OF OUR SOUTHEAST ALABAMA
COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT AND FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES
IN FLORIDA FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT ALONG WITH ERC VALUES OVER 40...

* HUMIDITY...AROUND 20 TO 23 PERCENT FOR 5 TO 6 HOURS.

* ERC VALUES IN FLORIDA...OVER 40.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY
907 
WWUS82 KTAE 190833
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 AM EST WED NOV 19 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST
TODAY FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
TODAY FOR WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN
FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
28 PERCENT AND ERC VALUES EQUAL OR GREATER THAN 37...

...A FIRE WEATHER WATCH IS NOW IN EFFECT THURSDAY AFTERNOON FOR
LEON AND WAKULLA COUNTIES DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 28 PERCENT AND ERC VALUES EQUAL OR GREATER THAN
37...

.THE RED FLAG WARNINGS WILL REMAIN IN PLACE FOR TODAY. SOUTHEAST
ALABAMA WILL SEE LOW RH DURATIONS. IN FLORIDA...IT WILL BE
DURATIONS AND HIGH ERC THAT MEET RED FLAG CRITERIA. THE ERC
NUMBERS FOR BAY AND CALHOUN COUNTIES IN FLORIDA WERE SUSPICIOUSLY
LOW FOR YESTERDAY...SO WE ARE NOT QUITE SURE WHAT IS GOING ON
THERE. LOOKING AHEAD TO TOMORROW...RH WILL STILL BE QUITE LOW IN
THE FLORIDA BIG BEND AND LEON AND WAKULLA WERE PUT UNDER A FIRE
WEATHER WATCH. MOISTURE LEVELS WILL CONTINUE TO INCREASE LATER
IN THE WEEK WITH A WETTING RAIN EXPECTED OVER THE WEEKEND.

FLZ017-027-127-192000-
/O.NEW.KTAE.FW.A.0013.141120T1700Z-141120T2200Z/
/O.CON.KTAE.FW.W.0016.141119T1700Z-141119T2300Z/
LEON-INLAND WAKULLA-COASTAL WAKULLA-
333 AM EST WED NOV 19 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING FOR LEON AND WAKULLA COUNTIES IN FLORIDA FOR LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT ALONG WITH ERC
VALUES OVER 37...

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR THE SAME
REASON... 

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. TODAYS
WARNING REMAINS IN PLACE.

* MINIMUM RELATIVE HUMIDITY...AROUND 19 TO 22 PERCENT FOR 5 TO 6
  HOURS.

* ERC VALUES...OVER 37.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-FLZ010-012-112-192000-
/O.CON.KTAE.FW.W.0016.141119T1700Z-141119T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-WASHINGTON-INLAND BAY-
COASTAL BAY-
233 AM CST WED NOV 19 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM CST THIS AFTERNOON FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES
DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5
PM CST THIS EVENING FOR BAY AND WASHINGTON COUNTIES IN FLORIDA FOR
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT ALONG WITH
ERC VALUES POSSIBLY OVER 37...


* MINIMUM RELATIVE HUMIDITY...AROUND 24 PERCENT FOR 4 HOURS.

* ERC VALUES...ROUGHLY 37.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$
823 
WWUS82 KTAE 192017
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
317 PM EST WED NOV 19 2014

...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 5 PM CST THIS 
AFTERNOON FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO 
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING FOR 
WASHINGTON...BAY...LEON...AND WAKULLA COUNTIES IN FLORIDA DUE 
TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 28 PERCENT AND ERC 
VALUES EQUAL OR GREATER THAN 37...

...RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 5 PM EST THURSDAY
FOR LEON AND WAKULLA COUNTIES DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 28 PERCENT AND ERC VALUES EQUAL OR GREATER THAN 37...

.THE RELATIVE HUMIDITY WILL STILL BE QUITE LOW ON THURSDAY. THIS
COMBINED WITH ELEVATED ERC VALUES FOR LEON AND WAKULLA COUNTIES
WILL LEAD TO RED FLAG CONDITIONS.

ALSO...DUE TO RELATIVELY LOW MIXING HEIGHTS AND LIGHT TRANSPORT WINDS 
ON THURSDAY...DISPERSION INDICES WILL BE QUITE LOW WITH VALUES AS LOW 
AS THE UPPER TEENS OVER INLAND PORTIONS OF NORTHWEST FLORIDA.  
MOISTURE LEVELS WILL CONTINUE TO INCREASE LATER IN THE WEEK WITH 
WIDESPREAD RAINS EXPECTED OVER THE WEEKEND.

FLZ017-027-127-200100-
/O.CON.KTAE.FW.W.0016.000000T0000Z-141119T2300Z/
/O.CON.KTAE.FW.A.0013.141120T1700Z-141120T2200Z/
LEON-INLAND WAKULLA-COASTAL WAKULLA-
317 PM EST WED NOV 19 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING
FOR LEON AND WAKULLA COUNTIES IN FLORIDA FOR LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 28 PERCENT ALONG WITH ERC VALUES OVER
37...

...RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 5 PM EST THURSDAY
FOR LEON AND WAKULLA COUNTIES DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 28 PERCENT AND ERC VALUES EQUAL OR GREATER THAN 37...

* MINIMUM RELATIVE HUMIDITY...AROUND 19 TO 22 PERCENT FOR 5 TO 6 
  HOURS. 

* ERC VALUES...OVER 37.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-FLZ010-012-112-192300-
/O.CON.KTAE.FW.W.0016.000000T0000Z-141119T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-WASHINGTON-INLAND BAY-
COASTAL BAY-
217 PM CST WED NOV 19 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR ALL OF OUR SOUTHEAST ALABAMA COUNTIES DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

* MINIMUM RELATIVE HUMIDITY...AROUND 24 PERCENT FOR 4 HOURS.

* ERC VALUES...ROUGHLY 37.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 18, 2:15 PM CST, 17 minutes earlier.

Area forecast discussion, Nov 18, 2:15 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 PM EST Tue Nov 18 2014

.Near Term [Through Tonight]...

Although the anomalous 500 mb trough was already beginning to lift
out to the northeast, our coldest temperatures will be tonight as an area
of high pressure becomes centered over southwest GA. The deep, dry
airmass and calm winds will allow rapid radiational cooling to
occur, sending record low temperatures into the upper teens to
lower 20s inland (away from the cities). Only the beaches will
escape a long, hard freeze, and even there we expect a light
freeze.

.Short Term [Wednesday Through Thursday Night]...

The aforementioned surface high will remain nearly stationary
through Thursday, so we expect another freeze (lows in the 20s)
Wednesday night/Thursday morning. The shallow cold airmass will
limit vertical mixing (and warming), so high temperatures on
Wednesday will still be below average (mid 50s). A gradual warming
trend will begin Thursday afternoon, with highs in the mid 60s.
Lows Thursday night will "only" reach the mid 30s. Given the
forecast for low temperatures in the lower to mid 20s Thursday
morning, we've issued a hard freeze watch for the FL Big Bend,
North FL, and extreme south central GA.

.Long Term [Friday Through Tuesday]...

A deep layer ridge will develop over the Southeast on Friday as a
warming trend continues. Aside from some minor timing differences,
the GFS and ECMWF are in good agreement in bringing a vigorous
southern stream trough (and associated cold front) through our
forecast area Saturday night and Sunday. However, it does not look
like this will be a "clean" frontal passage, as another, weaker
system will translate quickly eastward across the Gulf Coast states
early next week. After a relatively cool start Saturday morning
(lows around 40 inland), temperatures will generally be above
average. Highs will be in the 70s and lows in the 50s. Rain appears
likely Saturday night and Sunday, with a chance of rain lingering
into early next week.

The Q-G forcing and jet stream magnitudes appear impressive in both
models for Sunday's system, which would suggest a threat of severe
storms. However, both models forecast unimpressive SBCAPE values
(less than 500 J/kg).

&&

.Aviation...

[Through 18Z Wednesday] Unlimited cigs and unrestricted Vis will
be the rule through at least Wednesday evening. The brisk winds of
10-15 KT this afternoon will drop quickly this evening, and remain
less than 10 KT through wednesday.

&&

.Marine...

Winds and seas have fallen just below advisory levels across the
nearshore coastal waters, but will remain at advisory levels
offshore through tonight. Moderate northeast winds will continue
through Thursday as high pressure remains north and northeast of the
marine area.

&&

.Fire Weather...

A red flag warning continues across the southeast corner of Alabama
and portions of northwest Florida this Tuesday afternoon. Although
max temperatures will be about 5 to 10 degrees warmer on Wednesday,
dew points will be very low resulting in minimum relative humidity
values in the upper teens to lower 20s throughout the Tri-state
region. Red flag conditions are likely across the same areas on
Wednesday and the Fire Weather Watch has been upgraded to the Red
Flag Warning. Increasing low level moisture starting on Thursday
will offset any fire weather concerns at least through the upcoming
weekend.

&&

.Hydrology...

Any "bumps" in the local river stages from Monday's rain will be
minor. The next chance for rain will be Saturday night and Sunday.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   19  55  23  65  33 /   0   0   0   0  10
Panama City   29  54  37  63  44 /   0   0   0   0  10
Dothan        23  53  31  62  38 /   0   0   0   0  10
Albany        21  53  28  63  36 /   0   0   0   0  10
Valdosta      21  54  25  64  35 /   0   0   0   0  10
Cross City    20  57  24  65  32 /   0   0   0   0  10
Apalachicola  29  54  36  62  44 /   0   0   0   0  10

&&

.TAE Watches/Warnings/Advisories...

FL...Hard Freeze Warning from 11 PM EST /10 PM CST/ this evening to 9
     AM EST /8 AM CST/ Wednesday for Calhoun-Central Walton-
     Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
     Coastal Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-
     Holmes-Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-
     Inland Jefferson-Inland Taylor-Inland Wakulla-Inland Walton-
     Jackson-Lafayette-Leon-Liberty-Madison-South Walton-
     Washington.

     Red Flag Warning until 5 PM EST /4 PM CST/ this afternoon for
     Central Walton-Coastal Bay-Coastal Wakulla-Inland Bay-
     Inland Wakulla-Leon-South Walton-Washington.

     Red Flag Warning from Noon EST /11 AM CST/ to 6 PM EST /5 PM
     CST/ Wednesday for Coastal Bay-Coastal Wakulla-Inland Bay-
     Inland Wakulla-Leon-Washington.

     Hard Freeze Watch from Wednesday evening through Thursday
     morning for Gadsden-Inland Dixie-Inland Jefferson-Inland
     Taylor-Inland Wakulla-Lafayette-Leon-Liberty-Madison.

     High Rip Current Risk until 7 PM EST this evening for Coastal
     Franklin-Coastal Gulf.

GA...Hard Freeze Warning from 11 PM this evening to 9 AM EST
     Wednesday for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-
     Colquitt-Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-
     Lee-Lowndes-Miller-Mitchell-Quitman-Randolph-Seminole-
     Terrell-Thomas-Tift-Turner-Worth.

     Hard Freeze Watch from Wednesday evening through Thursday
     morning for Brooks-Lowndes.

AL...Hard Freeze Warning from 10 PM this evening to 8 AM CST
     Wednesday for Coffee-Dale-Geneva-Henry-Houston.

     Red Flag Warning until 4 PM CST this afternoon for Coffee-Dale-
     Geneva-Henry-Houston.

     Red Flag Warning from 11 AM to 5 PM CST Wednesday for Coffee-
     Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory until 9 AM EST Wednesday for Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...FOURNIER
SHORT TERM...FOURNIER
LONG TERM...FOURNIER
AVIATION...FOURNIER
MARINE...FOURNIER
FIRE WEATHER...FOURNIER
HYDROLOGY...FOURNIER

In the hours before

Local storm report, Nov 18, 12:31 PM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
131 PM EST TUE NOV 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     TSTM WND DMG     2 N PANAMA CITY AIRPORT 30.20N 85.67W
11/17/2014                   BAY                FL   EMERGENCY MNGR

            TREE DOWN ON AVERY STREET. TIME ESTIMATED BY RADAR

0915 AM     TSTM WND DMG     3 E ORANGE HILL         30.67N 85.47W
11/17/2014                   WASHINGTON         FL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ON KENT ROAD.

0920 AM     TSTM WND DMG     CALLAWAY                30.14N 85.58W
11/17/2014                   BAY                FL   EMERGENCY MNGR

            TREE DOWN BLOCKING WINONA STREET AT BEULAH AVENUE.

&&

GODSEY
Local storm report, Nov 18, 12:54 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
154 PM EST TUE NOV 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     TSTM WND DMG     4 NE PELHAM             31.17N 84.10W
11/17/2014                   MITCHELL           GA   FIRE DEPT/RESCUE

            FEW TREES DOWN ON HWY 93 NEAR THE INTERSECTION WITH HWY
            37. TIME ESTIMATED BY RADAR.

0802 AM     TSTM WND DMG     3 E SALE CITY           31.26N 83.97W
11/17/2014                   COLQUITT           GA   EMERGENCY MNGR

            SEVERAL TREES DOWN ON THIGPEN TRAIL.

0805 AM     TSTM WND DMG     3 NE SALE CITY          31.29N 83.99W
11/17/2014                   COLQUITT           GA   EMERGENCY MNGR

            SEVERAL TREES DOWN ON GRANTHAM ROAD NEAR THIGPEN TRAIL.

0820 AM     TSTM WND DMG     3 SE DOERUN             31.29N 83.88W
11/17/2014                   COLQUITT           GA   EMERGENCY MNGR

            TWO TREES DOWN ON HAGIN STILL ROAD.

&&

GODSEY
Local storm report, Nov 18, 1:04 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
204 PM EST TUE NOV 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     TSTM WND DMG     2 S CLIMAX              30.85N 84.43W
11/17/2014                   DECATUR            GA   DEPT OF HIGHWAYS

            FEW TREES DOWN ON SYKES MILL ROAD. TIME ESTIMATED BY
            RADAR.

0720 AM     TSTM WND DMG     WSW HUTCHINSON LANDING  30.76N 84.74W
11/17/2014                   DECATUR            GA   DEPT OF HIGHWAYS

            A COUPLE TREES DOWN ON BOOSTER CLUB ROAD. TIME ESTIMATED
            BY RADAR.

0730 AM     TSTM WND DMG     3 SSW BAINBRIDGE        30.86N 84.59W
11/17/2014                   DECATUR            GA   DEPT OF HIGHWAYS

            A FEW TREES DOWN AT COUNTRY CLUB ROAD.

&&

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 1:41 AM CSTHard Freeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more30 hr
Nov 18, 2:06 AM CSTFire Weather WatchTAEBay, Leon, Wakulla, Washington12 hr
Nov 18, 2:06 AM CSTRed Flag WarningTAEBay, Leon, Wakulla, Walton, Washington14 hr
Nov 18, 9:50 AM CSTRip Current StatementTAEFranklin, Gulf8 hr
Nov 18, 2:01 PM CSTHard Freeze WatchTAEDixie, Gadsden, Jefferson, Lafayette, Leon, Madison and 2 more19 hr

Nearby

Red Flag Warnings in Alabama, 2014Red Flag Warnings in Florida, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.